# SDR AALA20110329TUL06

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 37,999 hours, 4,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 30E MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 30E.  OPS CHECK NORMAL.
